# SDR C2XA11CL011

- Difficulty date: January 11, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 13,033 hours, 7,591 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Part number: MS33386839
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD FLT 6008 THE CREW REPORTED A BAG SMOKE DETECTOR LIGHT WOULD NOT ILLUMINATE DURING TEST.  MAINTENANCE INSPECTED AND RELAMPED.  OPERATIONAL CHECKS WERE GOOD.
